MAUDE Adverse Event Report: INVUITY, INC SINGLE FIBER OPTIC CABLE, 10FT, PINK

INVUITY, INC SINGLE FIBER OPTIC CABLE, 10FT, PINK
Model Number FC1SP
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During evaluation, it was noted that broken fibers were present throughout the cable.Additionally, the cable exhibited a concentrated number of broken fibers which indicates mishandling of the cable.The concentration of broken fibers led to an elevated temperature.Invuity's ifu clearly states to handle the cables with care and not to coil the cables tighter than six (6) inches.
 
Event or Problem Description
During a hip replacement procedure, it was observed that the drape had a burn mark where the fiber optic cable had been resting upon it.There was no injury to the patient.

Brand Name
SINGLE FIBER OPTIC CABLE, 10FT, PINK
Common Device Name
SINGLE FIBER OPTIC CABLE, 10FT, PINK
Manufacturer (Section D)
INVUITY, INC
444 de haro st
san francisco CA 94107
MDR Report Key7755286
Report Number3011394215-2018-00005
Device Sequence Number2076590
Product Code FST
UDI-Device Identifier00816728020202
UDI-Public00816728020202
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFC1SP
Device Catalogue NumberFC1SP
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2018
Initial Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1